# SDR R61A201401070034

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 11,358 hours, 7,063 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Clamp
- Condition: Corroded
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION FOUND ON TWO CLAMPS, LT WING IN FUEL PANEL 521EB.   R & R CLAMPS IAW AMM 20-10-13.
